MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 7 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 7 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180737-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mck femoral-rm-ll-sz 7; cat # 180517; lot # 567017-m mck tibial baseplate-rm/ll-sz 7; cat # 180617; lot # 26121118-01 simplex hv us 1 pack; cat # 6194-1-001; lot # 925ab939ea it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event an event regarding infection involving a mako insert was reported.The event was not confirmed.
 
Event or Problem Description
It was reported that a stage 1 revision was performed on the patient's right mako pka due to infection.All components were removed and a spacer was placed.Rep provided the primary imlant sheet and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 7 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11551855
Report Number0002249697-2021-00505
Device Sequence Number14475222
Product Code NPJ
UDI-Device Identifier00848486016647
UDI-Public00848486016647
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number180737-1
Device Catalogue Number180737-1
Device Lot Number608YJ0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR